# SDR CA131121005

- Difficulty date: November 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 921 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: D2242
- Condition: Failed
- Location: T/R Drive Shaft
- Part time: 1,292 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTED AN ABNORMAL NOISE FOLLOWING ENGINE SHUTDOWN EMANATING FROM THE TAIL ROTOR DRIVE SHAFT.  INSPECTION FOUND UNSERVICEABLE BEARING.  TAIL ROTOR DRIVE SHAFT REPLACED.
